Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from jaundice, rashes, attacks get intense at night. Taking udiliv 300. Cure for jaundice?

hello doctor, my mom is 56 yrs old, 2 months back she ws suffering 4rm jaundice n the doctor prescribed udiliv 300, jaundice ws cured but after few days my started developing rashes , n its not disappearing at any cost, we ve consulted 5 doctors so far,nobody could help us, n it gets even more intense at night, please help jaundice is cured i need advise for the rashes that has developed
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Jaundice is not a disease but the symptom. To make it disappear the cause needs to be removed. So it is advisable to have some diagnostics and find the cause of jaundice. Udiliv or any other medicine wont help without knowing what is causing it.
Jaundice can be caused by many diseases like bile ducts blockage by stones, liver cirrhosis, liver viral infection, blood disorders with hemolysis, pancreas cancer, liver cancer and many many more.
So it is advisable to have abdominal ultrasound, liver tests (AST,ALT,GGTP), pancreas enzymes (amylase), HCV and HBV antibodies, urine analysis. Abdominal CT might be necessary if no finding in ultrasound.

Hope this will help.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor